Translator Disclaimer
April 2013 Deformations of the discrete Heisenberg group
Severin Barmeier
Proc. Japan Acad. Ser. A Math. Sci. 89(4): 55-59 (April 2013). DOI: 10.3792/pjaa.89.55

Abstract

We study deformations of the discrete Heisenberg group acting properly discontinuously on the Heisenberg group from the left and right and obtain a complete description of the deformation space.

Citation

Download Citation

Severin Barmeier. "Deformations of the discrete Heisenberg group." Proc. Japan Acad. Ser. A Math. Sci. 89 (4) 55 - 59, April 2013. https://doi.org/10.3792/pjaa.89.55

Information

Published: April 2013
First available in Project Euclid: 2 April 2013

zbMATH: 1277.32012
MathSciNet: MR3047484
Digital Object Identifier: 10.3792/pjaa.89.55

Subjects:
Primary: 22E40, 22F30, 32G08, 57S30

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.89 • No. 4 • April 2013
Back to Top